On 2-Dimensional Cousin I-Spaces.

Gunnar Berg

Mathematische Annalen (1980)

  • Volume: 248, page 247-248
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Berg, Gunnar. "On 2-Dimensional Cousin I-Spaces.." Mathematische Annalen 248 (1980): 247-248. <http://eudml.org/doc/163381>.

author = {Berg, Gunnar},
journal = {Mathematische Annalen},
keywords = {first Cousin problem; domain of holomorphy; Stein manifold},
pages = {247-248},
title = {On 2-Dimensional Cousin I-Spaces.},
url = {http://eudml.org/doc/163381},
volume = {248},
year = {1980},

AU - Berg, Gunnar
TI - On 2-Dimensional Cousin I-Spaces.
JO - Mathematische Annalen
PY - 1980
VL - 248
SP - 247
EP - 248
KW - first Cousin problem; domain of holomorphy; Stein manifold
UR - http://eudml.org/doc/163381
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.